About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 593274, 9 pages
http://dx.doi.org/10.1155/2013/593274
Research Article

General Solutions of Fully Fuzzy Linear Systems

1Department of Electronic and Communications, Faculty of Engineering, Izmir University, Izmir, Turkey
2Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran
3Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah, Saudi Arabia
5Institute of Space Sciences, Magurele-Bucharest, RO 76900, Romania

Received 31 August 2012; Revised 3 January 2013; Accepted 11 January 2013

Academic Editor: Gani Stamov

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Friedman, M. Ming, and A. Kandel, “Fuzzy linear systems,” Fuzzy Sets and Systems, vol. 96, no. 2, pp. 201–209, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Ma, M. Friedman, and A. Kandel, “Duality in fuzzy linear systems,” Fuzzy Sets and Systems, vol. 109, no. 1, pp. 55–58, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Allahviranloo, “Numerical methods for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 155, no. 2, pp. 493–502, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Allahviranloo, “Successive over relaxation iterative method for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 162, no. 1, pp. 189–196, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Allahviranloo, “The Adomian decomposition method for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 553–563, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Allahviranloo and M. Afshar Kermani, “Solution of a fuzzy system of linear equation,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 519–531, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Allahviranloo, E. Ahmady, N. Ahmady, and Kh. S. Alketaby, “Block Jacobi two-stage method with Gauss-Seidel inner iterations for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1217–1228, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Allahviranloo, “A comment on fuzzy linear systems,” Fuzzy Sets and Systems, vol. 140, no. 3, p. 559, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Abbasbandy, R. Ezzati, and A. Jafarian, “LU decomposition method for solving fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 633–643, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Abbasbandy and A. Jafarian, “Steepest descent method for system of fuzzy linear equations,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 823–833, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Allahviranloo and M. Ghanbari, “On the algebraic solution of fuzzy linear systems based on interval theory,” Applied Mathematical Modelling, vol. 36, no. 11, pp. 5360–5379, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. Amrahov and I. N. Askerzade, “Strong solutions of the fuzzy linear systems,” Computer Modeling in Engineering & Sciences, vol. 76, no. 3-4, pp. 207–216, 2011. View at MathSciNet
  13. B. Asady, S. Abbasbandy, and M. Alavi, “Fuzzy general linear systems,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 34–40, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. B. Kearfott, Rigorous Global Search: Continuous Problems, vol. 13 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  15. R. Ezzati, “Solving fuzzy linear systems,” Soft Comput, vol. 15, pp. 193–197, 2011. View at Publisher · View at Google Scholar
  16. N. Gasilov, E. Amrahov, A. G. Fatullayev, H. Karakaş, and O. Akın, “A geometric approach to solve fuzzy linear systems,” Computer Modeling in Engineering & Sciences, vol. 75, no. 3-4, pp. 189–203, 2011. View at MathSciNet
  17. A. Ghomashi, S. Salahshour, and H. Hakimzadeh, “Approximating solutions of fully fuzzy linear systems: a financial case study,” Journal of Intelligent and Fuzzy Systems. In press.
  18. A. Kumar, N. Babbar, and A. Bansal, “A new computational method to solve fully fuzzy linear systems for negative coefficient matrix,” International Journal of Manufacturing Technology and Management, vol. 25, pp. 19–32, 2012. View at Publisher · View at Google Scholar
  19. N. Kumar and A. Bansal, “A new approach for solving fully fuzzy linear systems,” Advances in Fuzzy Systems, vol. 2011, Article ID 943161, 8 pages, 2011. View at Publisher · View at Google Scholar
  20. K. Wang and B. Zheng, “Inconsistent fuzzy linear systems,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 973–981, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Wang, Z. Zhong, and M. Ha, “Iteration algorithms for solving a system of fuzzy linear equations,” Fuzzy Sets and Systems, vol. 119, no. 1, pp. 121–128, 2001. View at Zentralblatt MATH · View at MathSciNet
  22. B. Zheng and K. Wang, “General fuzzy linear systems,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1276–1286, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. J. Buckley and Y. Qu, “Solving systems of linear fuzzy equations,” Fuzzy Sets and Systems, vol. 43, no. 1, pp. 33–43, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. J. Buckley and Y. Qu, “Solving linear and quadratic fuzzy equations,” Fuzzy Sets and Systems, vol. 38, no. 1, pp. 43–59, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. J. Buckley and Y. Qu, “Solving fuzzy equations: a new solution concept,” Fuzzy Sets and Systems, vol. 39, no. 3, pp. 291–301, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Muzzioli and H. Reynaerts, “Fuzzy linear systems of the form A1x+b1=A2x+b2,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 939–951, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Dehghan and B. Hashemi, “Iterative solution of fuzzy linear systems,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 645–674, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Dehghan, B. Hashemi, and M. Ghatee, “Computational methods for solving fully fuzzy linear systems,” Applied Mathematics and Computation, vol. 179, no. 1, pp. 328–343, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. Dehghan, B. Hashemi, and M. Ghatee, “Solution of the fully fuzzy linear systems using iterative techniques,” Chaos, Solitons & Fractals, vol. 34, no. 2, pp. 316–336, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Allahviranloo and N. Mikaeilvand, “Non zero solutions of the fully fuzzy linear systems,” Applied and Computational Mathematics, vol. 10, no. 2, pp. 271–282, 2011. View at Zentralblatt MATH · View at MathSciNet
  31. A. Vroman, G. Deschrijver, and E. E. Kerre, “A solution for systems of linear fuzzy equations in spite of the non-existence of a field of fuzzy numbers,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 13, no. 3, pp. 321–335, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. Vroman, G. Deschrijver, and E. E. Kerre, “Solving systems of linear fuzzy equations by parametric functions—an improved algorithm,” Fuzzy Sets and Systems, vol. 158, no. 14, pp. 1515–1534, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. Vroman, G. Deschrijver, and E. E. Kerre, “Solving systems of linear fuzzy equations by parametric functions,” IEEE Transactions on Fuzzy Systems, vol. 15, pp. 370–384, 2007. View at Publisher · View at Google Scholar
  34. T. Allahviranloo, S. Salahshour, and M. Khezerloo, “Maximal- and minimal symmetric solutions of fully fuzzy linear systems,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4652–4662, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. D. Dubois and H. Prade, Fuzzy Sets and Systems: Theory and Applications, vol. 144 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  36. R. Goetschel, Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. H. J. Zimmermann, Fuzzy Sets Theory and Applications, Kluwer, Dorrecht, The Netherlands, 1985.
  39. T. Allahviranloo and S. Salahshour, “Fuzzy symmetric solutions of fuzzy linear systems,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4545–4553, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet